MathSciNet Relay Station
MathSciNet bibliographic data
MR1262972 60H15 (35R60)
Krylov, N. V. A $W^n_2$-theory of the Dirichlet problem for SPDEs in general smooth domains. Probab. Theory Related Fields 98 (1994), no. 3, 389–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement